Asymptotic First Eigenvalue Estimates for the Biharmonic Operator on a rectangle

Mark Philip Owen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)166-190
Number of pages25
JournalJournal of Differential Equations
Volume136
Publication statusPublished - 1997

Cite this

@article{327fabf86c7c44c181c4eb714e44287f,
title = "Asymptotic First Eigenvalue Estimates for the Biharmonic Operator on a rectangle",
author = "Owen, {Mark Philip}",
year = "1997",
language = "English",
volume = "136",
pages = "166--190",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",

}

Asymptotic First Eigenvalue Estimates for the Biharmonic Operator on a rectangle. / Owen, Mark Philip.

In: Journal of Differential Equations, Vol. 136, 1997, p. 166-190.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic First Eigenvalue Estimates for the Biharmonic Operator on a rectangle

AU - Owen, Mark Philip

PY - 1997

Y1 - 1997

M3 - Article

VL - 136

SP - 166

EP - 190

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

ER -